# SDR SWAA2015042738978

- Difficulty date: April 11, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON NR 3 FAIRING FLAP TRACK BRACKET CRACKED.  R & R BRACKET IAW SRM & CMM.
